Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/809

Title: Duality in information retrieval and the hypergeometric distribution
Authors: EGGHE, Leo
Issue Date: 1997
Publisher: Association for Information Management
Citation: Journal of documentation, 53(5). p. 488-496
Abstract: Duality is an important topic in informetrics, especially in connection with the classical informetric laws. Yet, this concept is less studied in information retrieval. It deals with the unification or symmetry between queries and documents, retrieval versus indexing, and relevant versus retrieved documents. These ideas are elaborated in this note and the connection with the hypergeometric distribution is highlighted.
URI: http://hdl.handle.net/1942/809
DOI: 10.1108/EUM0000000007208
ISSN: 0022-0418
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Published version54.19 kBAdobe PDF
Peer-reviewed author version538.11 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.